A high-order approach to elliptic multiscale problems with general unstructured coefficients
Artikel i vetenskaplig tidskrift, 2021

We propose a multiscale approach for an elliptic multiscale setting with general unstructured diffusion coefficients that is able to achieve high-order convergence rates with respect to the mesh parameter and the polynomial degree. The method allows for suitable localization and does not rely on additional regularity assumptions on the domain, the diffusion coefficient, or the exact (weak) solution as typically required for high-order approaches. Rigorous a priori error estimates are presented with respect to the involved discretization parameters, and the interplay between these parameters as well as the performance of the method are studied numerically.

Multiscale method

Numerical homogenization

High-order method


Roland Maier

Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

SIAM Journal on Numerical Analysis

0036-1429 (ISSN) 1095-7170 (eISSN)

Vol. 59 2 1067-1089



Sannolikhetsteori och statistik




Mer information

Senast uppdaterat